My Cipro Overdose

by Jaime Romero
(Gaithersburg MD)

About a month ago i went to the doctors office with frequent urination symptoms and was prescribed cipro. The problem is that the doctor wrote down the wrong dosage he wrote 2000 mg per day instead of 1000 mg per.


I took 12 pills out of the 84 that he gave me. I was a healthy strong weight lifter before all this but the damage that this drug has caused is horrible and sad. After I stopped taking it two days later i went to the ER with severe leg pains, diarrhea and twitches and insomnia, I was sent home with vicoden.

I went back to the ER 2 days later and was hospitalized for 5 days. severe tendonitis and diarrhea most of the pain was at night and it was severe. I've been out of the hospital for 20 days and the pains seem to spread. My bowel is not normal and my joints and tendons are in so much pain that it is frustrating.

I am taking natural remedies which help a lot but it is a real painful situation. I'm only 30 years old and I've never had any health problems. I try to stay positive but it is real difficult. I just want to ask you how long on average can you recover from this if you can ever recover..

Thank you

Comments for My Cipro Overdose

Click here to add your own comments

Not an Overdose
by: Kerri Knox, RN- The Immune Queen!

Hi Jaime,

I'm so sorry to hear about your situation. Unfortunately, this is likely to have had nothing to do with an 'overdose' on Cipro, but just common Ciprofloxacin Side Effects and how your body responded to this drug. Thousands of people are in the same situation as you are from the 'normal' dose of Cipro like you took.

Which is why I don't recommend ANY of the Quinolone Antibiotics- or any antibiotics at all really- unless you have a life threatening infection. If your only symptom was urinary frequency, you should go back to your doctor and find out if he did a check to see if you actually had a urinary tract infection.

If he didn't bother to check if you actually had an infection or the urine came back negative for an infection, you may want to talk to a Medical Malpractice Lawyer to see if you have a case for malpractice against the doctor. And any doctor that prescribes antibiotics for something that is not even an infection SHOULD get hit for malpractice, in my opinion. There are just too many problems with this drug, and until doctors stop prescribing these drugs for 'presumed' infections, then we will not see the end of more people getting hurt.

At the very least, if there is no infection, PLEASE report him to the AMA for his negligence. We need to stop doctors from prescribing antibiotics inappropriately to prevent other people from experiencing what you are.

Jaime, I noticed that you purchased my book, The Levaquin Tendonitis Solution. The best thing that you can do is to follow the protocol carefully and exactly. Make sure that you get on the diet and follow it carefully as well as following the instructions for digestive problems in the bonus book as well.

Please join the free forum if you have any questions. I'm committed to helping you get better if you are also committed and follow the protocol carefully.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Finding Jaime
by: Anonymous

Dear All,
Sorry for all the pain and suffering that this medication has caused everyone. My best friend has suffered the same symptoms that all of you are reporting. He even actually posted a comment in this thread back in late 2010. Unfortunately he has gone missing since back in April 2011 and I was reaching out to this community to see if anyone has had any interaction with user James email is jer2rom(at)yahoo(dot)com ? His Mom, Dad, Sister, Fiancé, and all of us, are extremely worry about him and are pleading for any information that may lead us to finding him. If any of you had any communication with him, please reply back and I will be truly grateful!

Best regards to all,

Abraham

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video